# SDR 2019FA0000099

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: General aviation
- Aircraft: N480NR
- Make and model: Parten P.68C
- Aircraft serial: 345
- Aircraft time: 7,638 hours
- Engine: Lyc AEIO360A1B6
- Engine time: 392 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NLEC
- Part serial: FNE131449
- Condition: Worn
- Location: Rt Engine
- Part time: 991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR IS LOOSE ON STARTER OF RIGHT ENGINE. STARTER REMOVED FROM ENGINE ON FURTHER INVESTIGATION. THIS IS HIGH TORQUE STARTER, THEY HAVE TWO BOLTS JOINING THE TWO COMPONENTS THAT MAKE UP THE STARTED THE MOTOR AND GEARBOX THE STARTER ONLY HAS 990.8 HOURS ON IT. THE STARTER MOTOR IS LOOSE BETWEEN IT AND THE GEAR DRIVE SECTION, THE 2 BOLTS USED TO ATTACH THE TWO UNITS HAVE LOCKING TABS AND THE BOLTS ARE TIGHT AND THE LOCK TABS ARE IN PLACE. THE MOTOR APPEARS TO BE FRETTING AGAINST THE GEAR DRIVE.
